Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 22, NWS Kansas City, MO

May 15, 2009Howard County, Randolph County, Missouri

NWS Kansas City, MO issued this flash flood warning at May 15, 2009, 5:46 PM CDT for Howard County, Randolph County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2009, 5:46 PM CDT (22:46 UTC)
Expired
May 15, 2009, 9:29 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Howard County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 162 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1293 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 152246
FFWEAX
MOC089-175-160330-
/O.NEW.KEAX.FF.W.0022.090515T2246Z-090516T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN HOWARD COUNTY IN CENTRAL MISSOURI...
  SOUTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1030 PM CDT

* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  RADAR ESTIMATED THAT 1.5 TO 2.5 INCHES OF RAIN HAD FALLEN IN THE   
  LAST HOUR. A SPOTTER IN HIGBEE ALSO REPORTED 2 INCHES OF RAIN IN   
  THE LAST HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...MOBERLY...CLARK AND HIGBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3925 9232 3925 9243 3901 9256 3906 9268
      3947 9271 3947 9230

$$

CDB
1 follow-up statement
000 
WGUS73 KEAX 160229
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 PM CDT FRI MAY 15 2009

MOC089-175-160244-
/O.CAN.KEAX.FF.W.0022.000000T0000Z-090516T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD MO-RANDOLPH MO-
929 PM CDT FRI MAY 15 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN RANDOLPH
AND EASTERN HOWARD COUNTIES IS CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3925 9232 3925 9243 3901 9256 3906 9268
      3947 9271 3947 9230

$$

CDB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 15, 5:01 PM CDT, 45 minutes earlier.

Area forecast discussion, May 15, 5:01 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT FRI MAY 15 2009

.DISCUSSION...

OUTFLOW BOUNDARY CONTINUES TO SAG SOUTH AS A COLD POOL IS
OVERWHELMING THE AMBIENT SHEAR. BRISK...MOIST AND UNSTABLE SSW LOW
LEVEL FLOW CONTINUED TO FEED STRONG TO SVR CONVECTION JUST NORTH OF
THE BOUNDARY. COPIOUS MOIST INFLUX HAS PRODUCED VERY HEAVY RAINFALL
IN THIS BAND OF CONVECTION LATE THIS AFTERNOON WITH THE CONVECTION
SLOWLY DEVELOPING SOUTH AS THE OUTFLOW BOUNDARY SAGS SOUTH. THIS
TREND WILL CONTINUE THIS EVENING. A LOW TORNADIC THREAT WILL
CONTINUE ALONG THE OUTFLOW BOUNDARY AS THE LOW LEVEL SHEAR IS LOCALLY
ENHANCED. OUTSIDE OF THE TORNADIC THREAT ALONG THE BOUNDARY...MODEST
SFC-6KM SHEAR AND MDT-STG INSTABILITY WILL CONTINUE TO PRODUCE THE
THREAT OF STG TO SVR CONVECTION.

A SFC WAVE HAS FORMED ON THE OUTFLOW BOUNDARY JUST SW OF TOP. THIS
WAVE WILL SHIFT ESE AS A SHORTWAVE MOVES EAST FM WRN KS. THE PASAGE
OF THIS SFC WAVE WILL END THE THREAT OF SIGNIFICANT CONVECTION. THE
COLD FRONT ENTERING NW MO WAS ENTERING A STABLE ENVIRONMENT WITH ONLY
WEAK CONVECTION EXPECTED ALONG THE BOUNDARY. IT IS LIKELY THAT THIS
BOUNDARY WILL ACCELERATE THE SFC WAVE MVMNT. THE THREAT OF CONVECTION
WILL END BY AROUND MIDNIGHT WITH COOLER AND DRIER AIR ADVECTING SE.

DUE TO THE SLOW SOUTHWARD DEVELOPMENT OF CONVECTION...WILL HOLD
CURRENT FLASH FLOOD WATCHES.

DRY AND PLEASANT CONDITIONS IS EXPECTED THROUGH THE WEEKEND AS A COOL
SFC RIDGE BUILDS INTO THE CENTRAL PLAINS.

DB

MEDIUM RANGE

MODELS ALL SIMILAR IN BUILDING AN UPPER RIDGE INTO MISSOURI IN
ADVANCE OF AN UPPER TROUGH MOVING THROUGH THE NRN PLAINS AND GREAT
LAKES TUES AND WED. INCREASING HEIGHTS WILL PROVIDE FOR GRADUALLY
WARMER TEMPERATURES. A WEAK FRONT WILL DRIFT INTO NRN MO TUESDAY
NIGHT AND WEDNESDAY AS THE TROUGH PASSES TO THE NORTH. WILL KEEP POPS
LOW AT THIS TIME AS CONVERGENCE WILL BE WEAK WITH AN UPPER RIDGE IN
PLACE.

DB

&&

.AVIATION...

FOR THE 18Z TAFS...CONVECTIVE THREAT WILL CONTINUE THROUGH
02Z...UNTIL A CDFNT MOVES THROUGH BTWN 00Z-02Z. CONVECTION IS BEING
GENERATED BY WARM AND MOIST AIR FLOW OVER AN OUTFLOW BOUNDARY NR
KMKC. THE CONVECTION WILL BE MAINLY CONFINED TO THE KC METRO
TERMINALS THIS AFTN AS THE BOUNDARY WILL BECOME STATIONARY. THE KSTJ
CONVECTION WILL BE WEAKER AND CONSIDERABLY MORE SCT. OTHERWISE...A
BRIEF PERIOD OF MVFR CIGS ARE PSBL THIS EVENING AFT FROPA WITH A FEW
SHOWERS ALSO PSBL. WINDS WILL SHIFT TO THE NW EARLY THIS EVENING WITH
WINDS INCREASING AFT 03Z.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM FRIDAY FOR MOZ003-MOZ004-MOZ005-
     MOZ006-MOZ007-MOZ012-MOZ013-MOZ014-MOZ015-MOZ020-MOZ021-
     MOZ022.

     FLASH FLOOD WATCH UNTIL 10 PM FRIDAY FOR MOZ008-MOZ016-MOZ017-
     MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-
     MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-
     MOZ046.

KS...FLASH FLOOD WATCH UNTIL 7 PM FRIDAY FOR KSZ025-KSZ102.

     FLASH FLOOD WATCH UNTIL 10 PM FRIDAY FOR KSZ057-KSZ103-KSZ104-
     KSZ105.
Hazardous weather outlook, May 15, 12:50 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 PM CDT FRI MAY 15 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1250 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE ACROSS
EXTREME NORTHEASTERN KANSAS AND NORTHERN MISSOURI THIS AFTERNOON
ALONG AND NORTH OF A STATIONARY FRONT STRETCHING FROM JUST NORTH OF
KANSAS CITY TO SOUTH OF CHILLICOTHE TO MACON. SEVERE THUNDERSTORMS
WILL CONTINUE TO DEVELOP IN THE VICINITY OF THE WARM FRONT THROUGH
THIS AFTERNOON...MAINLY BETWEEN INTERSTATE 70 AND ROUTE 36. LARGE
HAIL AND DAMAGING WINDS ARE LIKELY WITH ISOLATED TORNADOES POSSIBLE.

BY LATE THIS AFTERNOON...A COLD FRONT WILL ENTER NORTHWESTERN
MISSOURI WITH THUNDERSTORMS DEVELOPING ALONG THE FRONT. THE FRONT IS
EXPECTED TO REACH THE INTERSTATE 35 CORRIDOR BY 6 PM. THE PRIMARY
SEVERE WEATHER THREAT WITH THE THUNDERSTORMS ALONG THE FRONT WILL BE
LARGE HAIL AND DAMAGING WINDS. HOWEVER...ISOLATED TORNADOES WILL
STILL BE POSSIBLE ALONG THE FRONTAL BOUNDARIES LATE THIS AFTERNOON
AND EARLY THIS EVENING. BY LATE THIS EVENING THE FRONT WILL MOVE A
MOUND CITY KANSAS TO WARRENSBURG TO BOONVILLE LINE WITH THE
THUNDERSTORMS ALONG THE COLD FRONT LIKELY EVOLVING A SQUALL LINE. THE
SEVERE THREAT WITH THE SQUALL LINE WILL BE LARGE HAIL AND DAMAGING
WINDS. THE STORMS ARE EXPECTED TO EXIT THE OUTLOOK AREA BY MIDNIGHT.

IN ADDITION TO THE THREAT OF SEVERE WEATHER...REPETITIVE ROUNDS OF
THUNDERSTORMS MAY LEAD TO THE POTENTIAL OF FLASH
FLOODING AND RIVER FLOODING...ESPECIALLY FOR AREAS IN NORTHERN
MISSOURI WHICH HAVE ALREADY RECEIVED HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DB

In the hours before

Special weather statement, May 15, 5:21 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT FRI MAY 15 2009

MOZ038-039-044-152245-
JOHNSON-LAFAYETTE-SALINE-
521 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN LAFAYETTE...NORTHEASTERN
JOHNSON AND WESTERN SALINE COUNTIES UNTIL 545 PM CDT...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
NORBORNE TO 6 MILES SOUTHEAST OF ODESSA...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  HIGGINSVILLE AROUND 530 PM CDT.
  CORDER AROUND 540 PM CDT.
  WAVERLY...ALMA...CONCORDIA AND BLACKBURN AROUND 545 PM CDT.

THE TOWNS OF DOVER...AULLVILLE AND GRAND PASS ARE ALSO IN THE PATH OF
THESE STORMS.

LAT...LON 3886 9355 3892 9396 3921 9376 3921 9372
      3922 9370 3924 9367 3923 9359 3922 9357
      3922 9352 3923 9350 3922 9336

21
Local storm report, May 15, 5:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HEAVY RAIN       4 WNW LIBERTY           39.26N 94.49W
05/15/2009  M4.45 INCH       CLAY               MO   NWS EMPLOYEE

            RAIN FELL IN 2.5 HOURS

&&

ABAILEY
Local storm report, May 15, 5:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             BLUE SPRINGS            39.02N 94.28W
05/15/2009  E1.00 INCH       JACKSON            MO   PUBLIC

&&

AHENNECK
Special weather statement, May 15, 5:39 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT FRI MAY 15 2009

MOZ039-040-046-152315-
COOPER-HOWARD-SALINE-
539 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN COOPER...SOUTHEASTERN
SALINE AND SOUTHWESTERN HOWARD COUNTIES UNTIL 615 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF SLATER TO 9 MILES NORTHWEST OF PILOT GROVE TO 7 MILES WEST OF
PILOT GROVE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  PILOT GROVE AROUND 555 PM CDT.
  NEW FRANKLIN AND BOONVILLE AROUND 615 PM CDT.

THE TOWNS OF BLACKWATER...NELSON...ARROW ROCK...LAMINE AND FRANKLIN
ARE ALSO IN THE PATH OF THESE STORMS.

LAT...LON 3882 9282 3886 9306 3893 9305 3893 9309
      3899 9307 3910 9302 3909 9273 3896 9273

21
Local storm report, May 15, 5:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
540 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 W BLUE SPRINGS        39.02N 94.29W
05/15/2009  E1.00 INCH       JACKSON            MO   TRAINED SPOTTER

&&

ABAILEY
Special weather statement, May 15, 5:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT FRI MAY 15 2009

KSZ103>105-MOZ037-152315-
JACKSON-JOHNSON-LEAVENWORTH-WYANDOTTE-
543 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT FOR JOHNSON...SOUTHERN LEAVENWORTH...
SOUTHERN WYANDOTTE AND WESTERN JACKSON COUNTIES UNTIL 615 PM CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHAWNEE TO DE SOTO
TO EUDORA TO LONE STAR...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  LAKE QUIVIRA AND SHAWNEE AROUND 550 PM CDT.
  MERRIAM AROUND 605 PM CDT.
  MISSION AND KANSAS CITY KANSAS AROUND 610 PM CDT.
  PRAIRIE VILLAGE...OVERLAND PARK...MISSION HILLS AND LENEXA AROUND
  615 PM CDT.

THE TOWNS OF HOLLIDAY...MUNCIE...CLEARVIEW CITY...ROELAND PARK AND
LACKMANS ARE ALSO IN THE PATH OF THESE STORMS.

LAT...LON 3903 9510 3913 9464 3900 9434 3893 9460
      3887 9476 3874 9506 3897 9505 3898 9507
      3895 9510 3896 9512 3896 9514 3897 9518
      3898 9518

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 2:14 AM CDTSpecial Weather StatementEAXBuchanan31 min
May 15, 4:40 AM CDTSpecial Weather StatementEAXAndrew, DeKalb35 min
May 15, 6:12 AM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more6 hr
May 15, 7:47 AM CDTFlash Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 4 more10 hr
May 15, 9:05 AM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler, Sullivan8 hr
May 15, 9:20 AM CDTFlash Flood WarningEAXGentry, Harrison, Mercer, Nodaway, Putnam, Worth8 hr
May 15, 9:59 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, Daviess, DeKalb, Grundy, Livingston6 hr
May 15, 10:01 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler47 hr
May 15, 10:01 AM CDTRiver Flood WarningEAXChariton, Macon3 days
May 15, 10:01 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
May 15, 10:01 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 15, 10:01 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 15, 10:01 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
May 15, 10:09 AM CDTSpecial Weather StatementEAXLivingston36 min
May 15, 10:40 AM CDTSpecial Weather StatementEAXDeKalb35 min
May 15, 11:14 AM CDTSevere Thunderstorm WarningEAXHolt31 min
May 15, 11:17 AM CDTFlash Flood WarningEAXAdair, Caldwell, Daviess, DeKalb, Grundy, Linn and 3 more6 hr
May 15, 11:45 AM CDTSpecial Weather StatementEAXAndrew30 min
May 15, 12:13 PM CDTSpecial Weather StatementEAXBuchanan32 min
May 15, 12:15 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte30 min
May 15, 12:16 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Holt3 hr
May 15, 12:32 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb28 min
May 15, 12:43 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte32 min
May 15, 12:59 PM CDTSevere Thunderstorm WarningEAXClinton, DeKalb31 min
May 15, 1:02 PM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, DeKalb, Platte and 1 more4 hr
May 15, 1:15 PM CDTSpecial Weather StatementEAXPlatte30 min
May 15, 1:19 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray26 min
May 15, 1:27 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray33 min
May 15, 1:42 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte33 min
May 15, 1:51 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray24 min
May 15, 2:05 PM CDTSpecial Weather StatementEAXPlatte25 min
May 15, 2:09 PM CDTSpecial Weather StatementEAXClay36 min
May 15, 2:14 PM CDTSpecial Weather StatementEAXCaldwell31 min
May 15, 2:15 PM CDTRiver Flood WarningEAXAndrew, Nodaway20 hr
May 15, 2:15 PM CDTRiver Flood WarningEAXAndrew, Buchanan44 hr
May 15, 2:15 PM CDTRiver Flood WarningEAXGrundy, Livingston27 hr
May 15, 2:20 PM CDTSpecial Weather StatementEAXRay25 min
May 15, 2:32 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray28 min
May 15, 2:42 PM CDTSpecial Weather StatementEAXPlatte33 min
May 15, 2:53 PM CDTSpecial Weather StatementEAXClay37 min
May 15, 2:55 PM CDTFlash Flood WarningEAXBuchanan3 hr
May 15, 3:04 PM CDTSpecial Weather StatementEAXCarroll, Chariton26 min
May 15, 3:11 PM CDTRiver Flood WarningEAXClay, Platte14 hr
May 15, 3:12 PM CDTSpecial Weather StatementEAXPlatte33 min
May 15, 3:26 PM CDTFlash Flood WarningEAXCarroll, Livingston6 hr
May 15, 3:26 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Saline34 min
May 15, 3:33 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph27 min
May 15, 3:41 PM CDTRiver Flood WarningEAXRay41 hr
May 15, 3:41 PM CDTRiver Flood WarningEAXCarroll, Chariton7 days
May 15, 3:41 PM CDTRiver Flood WarningEAXBuchanan4 days
May 15, 3:41 PM CDTRiver Flood WarningEAXPlatte5 days
May 15, 3:41 PM CDTRiver Flood WarningEAXPlatte6 days
May 15, 3:41 PM CDTRiver Flood WarningEAXCarroll71 hr
May 15, 3:50 PM CDTFlash Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray6 hr
May 15, 3:54 PM CDTSpecial Weather StatementEAXRay36 min
May 15, 3:57 PM CDTSpecial Weather StatementEAXRandolph33 min
May 15, 4:02 PM CDTRiver Flood WarningEAXClay, Ray28 hr
May 15, 4:21 PM CDTSpecial Weather StatementEAXSaline24 min
May 15, 4:25 PM CDTSevere Thunderstorm WarningEAXRandolph20 min
May 15, 4:29 PM CDTFlash Flood WarningEAXCarroll, Chariton, Howard, Lafayette, Saline5 hr
May 15, 4:36 PM CDTSpecial Weather StatementEAXSaline24 min
May 15, 4:46 PM CDTSevere Thunderstorm WarningEAXPettis, Saline29 min
May 15, 4:55 PM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, Platte, Ray5 hr
May 15, 5:00 PM CDTSpecial Weather StatementEAXJackson30 min
May 15, 5:08 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline37 min
May 15, 5:13 PM CDTSevere Thunderstorm WarningEAXClay, Jackson32 min
May 15, 5:15 PM CDTAreal Flood WarningEAXAdair, Caldwell, Daviess, DeKalb, Gentry, Grundy and 9 more46 hr
May 15, 5:21 PM CDTSpecial Weather StatementEAXLafayette24 min
May 15, 5:36 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette24 min
May 15, 5:39 PM CDTSpecial Weather StatementEAXCooper36 min
May 15, 5:54 PM CDTSpecial Weather StatementEAXPettis36 min
May 15, 6:12 PM CDTSpecial Weather StatementEAXJackson33 min
May 15, 6:40 PM CDTSpecial Weather StatementEAXJackson35 min
May 15, 6:59 PM CDTAreal Flood AdvisoryEAXCass, Cooper, Howard, Jackson, Johnson, Lafayette and 2 more3 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.